# SDR JJBA20240513017

- Difficulty date: April 15, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 19-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, UNDERFLOOR, L/H SILL NO.1 BTW FR 19-23 FOUND CORRODED	ON CF1. UNDERFLOOR, L/H SILL NO1 BTW FR 19-23 CORROSION REMOVED. AT FR19, L/H CROSS BEAM AND T ABGLE REMOVED FOR ACCESS.  L/H SILL BTWEEM 18-23 REMOVED FOR REPLACEMENT.CF1. UNDERFLOOR, L/H SILL NO1 BTW FR 19-23 REPLACED WITH NEW PART. CF1 L/H CROSS BEAM AND T ANGLE AT FR 19 REINSTALLED.
